MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP FOLEY TRAY SYSTEM BARD LUBRICATH FOLEY

C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP FOLEY TRAY SYSTEM BARD LUBRICATH FOLEY
Model Number A800361
Medical Device Problem Codes Inadequate Instructions for Healthcare Professional (1319); Illegible Information (4050)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the product did not visibly state that it was made of latex.This had led to confusion and incorrect catheter placement.Hence the latex warning was inside of the packaging and the customer preferred to be on the exterior.
 
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.A potential root cause for this failure could be due to "missing instructions".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Labeling review was not performed because labelling could not have prevented the reported failure.The device was not returned.
 
Event or Problem Description

Brand Name
SURESTEP FOLEY TRAY SYSTEM BARD LUBRICATH FOLEY
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key11396364
Report Number1018233-2021-00878
Device Sequence Number16449003
Product Code EZC
UDI-Device Identifier00801741073939
UDI-Public(01)00801741073939
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2022
Device Model NumberA800361
Device Catalogue NumberA800361
Device Lot NumberNGEQ4267
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/03/2021
Supplement Date Received by Manufacturer05/03/2021
Initial Report FDA Received Date03/01/2021
Supplement Report FDA Received Date05/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;